# SDR U2RA201606030002

- Difficulty date: June 4, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 89,375 hours, 13,208 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BODY STATION 1265 FRAME INNER CHORD FOUND WITH 1 CRACK MEASURING 0.030".  ACCOMPLISHED REPAIR MODIFICATION OF BODY STATION 1265 CHORD IAW SB 747-53A2416.
